Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Thyrogen

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 04-11-2009, 07:16 AM
Sadie Day Sadie Day is offline
Junior Member
 
Join Date: Apr 2009
Posts: 1
Exclamation Help thinking my Dr. made a mistake

I had Thyrogen injections Mon and Tues and was scheduled for treatment on Wed (so I thought). My Dr.'s nurse messed up and scheduled me for a scan instead. I figured it out 30 min before my scheduled time. She scrambled and called the Dr. who was on vacation, and then they re-scheduled me for today, Friday..She told me to not stop my levoxyl that the Thyrogen would last and my TSH levels would stay up. I did not trust that because of all of her prior mistakes, so I went off of it. Well this morning Nuc. Med. called and wanted me to have my TSH level checked. It came in only at 14 (he said it would of been probablly a 10 had I stayed on my meds) they said it was not high enought to do the I131 treatment. Then my Dr. called the Radiologist and told him that you can have the treatment 72 hours after the injection and that the TSH level doesn't matter. So I did go in for the treatment and had 33 MCI, but my concearn is first, it would of been 77 hours, and was my Dr. just trying to cover himself because they screwed up and knew that this would mean me doing the LID and paying for more injections? The radiologist told me he was unaware that you could have it that many days after and he has never done it like that before. I am afraid this was all done in vain. Will I go in for my body scan and it will just look like I had no remaining cells? Will they be able to tell? Also I had TT in Oct 2008 and never had I131 I had multi focle papillary carcinoma in both lobes. My thyroidgloblin levels were .4, 6 wks post op went as far down as .1 , but over the past six months have gone up to .9...I hope someone out there can help!
Reply With Quote
  #2  
Old 05-06-2009, 06:22 PM
jjjjjj jjjjjj is offline
Junior Member
 
Join Date: May 2009
Posts: 2
Wink Report Thyroid

Sorry to hear about your problem with the doctor's mistake. I have the same problem. My doctor keeps going out of the country and the nurse gives different answers or can not reach her either.
I am going in for my scan tomorrow after the thyrogen injections and pill. This is the second time. Last time I had to go on the salt, iodine, etc diet. This time nothing was said, so I have not. Did you go on the diet first? Bad communication. I am also worried that the test will be done with no accuracy. I had a complete thyroid surgery last February 2008 and have had problems since trying to get my TSH levels accurate. I really have felt not the same. I want to get my energy, disposition, depression, etc. back to normal. Any suggestions?
Good luck on your results. I feel for you. My TSH reading is .06 - not good and I am taking Synthroid.
Hope you get the help you need.
jjjjjj
Reply With Quote
  #3  
Old 05-06-2009, 06:25 PM
jjjjjj jjjjjj is offline
Junior Member
 
Join Date: May 2009
Posts: 2
Default

Sorry to hear about your problem with the doctor's mistake. I have the same problem. My doctor keeps going out of the country and the nurse gives different answers or can not reach her either.
I am going in for my scan tomorrow after the thyrogen injections and pill. This is the second time. Last time I had to go on the salt, iodine, etc diet. This time nothing was said, so I have not. Did you go on the diet first? Bad communication. I am also worried that the test will be done with no accuracy. I had a complete thyroid surgery last February 2008 and have had problems since trying to get my TSH levels accurate. I really have felt not the same. I want to get my energy, disposition, depression, etc. back to normal. Any suggestions?
Good luck on your results. I feel for you. My TSH reading is .06 - not good and I am taking Synthroid.
Hope you get the help you need.
jjjjjj
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:53 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.